# SDR P5CA0701521

- Difficulty date: April 3, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 21,442 hours, 3,544 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 766088A
- Part serial: Y0489
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC BUSS ISLN 4, NO LAND 3, ENG 2&3 REV, ELEC GEN 2, NR 1 CDU INTERMITTENT.  REPLACED NR 2 IDG PER MM 24-11-01 AND REPLACED NR 2 GCU PER MM 24-23-01.  OPS CHECK NORMAL.  IT IS BELIEVED THAT NR 2 GEN WAS CAUSING ALL OTHER INDICATIONS TO FLUCTUATE.  GCU P/N 746011L; S/N 1952.  IDG P/N AND S/N INCLUDED ABOVE.
